Journal of Symbolic Logic

Review: Ehud Hrushovski, A New Strongly Minimal Set; Ehud Hrushovski, Strongly Minimal Expansions of Algebraically Closed Fields

John Baldwin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 904-905.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745817

JSTOR
links.jstor.org

Citation

Baldwin, John. Review: Ehud Hrushovski, A New Strongly Minimal Set ; Ehud Hrushovski, Strongly Minimal Expansions of Algebraically Closed Fields. J. Symbolic Logic 64 (1999), no. 2, 904--905. https://projecteuclid.org/euclid.jsl/1183745817


Export citation